Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Managing Editor: Bezzarga, Mounir / Kamoun, Lotfi / Karoui, Abderrazek / Mili, Maher

Editorial Board Member: Faraut, Jacques / Koornwinder, Tom H. / Lannes, Jean / Sifi, Mohamed / Temam, Roger / Zaag, Hatem / Zarati, Said / Aldroubi, Akram / Anker, Jean-Philippe / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Beznea, Lucian / Bonami, Aline / Cahen, Paul-Jean / Chemin, Jean-Yves / Demailly, Jean-Pierre / El Mir, Hassine / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jouini, Elyes / Maday, Yvon / Maeda, Yoshiaki / Mustapha, Sami / Ovsienko, Valentin / Pouzet, Maurice / Prestin, Jürgen / Radulescu, Vicentiu / Schwartz, Lionel / Kobayashi, Toshiyuki

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.342
Source Normalized Impact per Paper (SNIP) 2015: 0.554
Impact per Publication (IPP) 2015: 0.333

Mathematical Citation Quotient (MCQ) 2015: 0.33

Print
ISSN
1867-1152
See all formats and pricing

30,00 € / $42.00 / £23.00

Get Access to Full Text

A probabilistic counterpart of the Askey scheme for continuous polynomials

Jean-Renaud Pycke
  • Department of Mathematics, University of Evry, LPMA, 91037 Evry cedex, France
  • :
Published Online: 2012-01-19 | DOI: https://doi.org/10.1515/apam.2011.014

Abstract.

Random variables corresponding to weight functions of the Askey scheme for continuous polynomials are introduced. Beside normal, Beta and Gamma distributions four new families of real random variables corresponding to Wilson, continuous dual Hahn, continuous Hahn and Meixner–Pollaczek polynomials are discussed. Formulas for the moments and asymptotic behavior of the tails of the distributions are provided.

Keywords.: Askey scheme; orthogonal polynomials; parametric model


Received: 2011-08-03

Revised: 2011-09-20

Published Online: 2012-01-19

Published in Print: 2012-01-01


Citation Information: Advances in Pure and Applied Mathematics. Volume 3, Issue 1, Pages 85–111, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam.2011.014, January 2012

Comments (0)

Please log in or register to comment.